# SDR USAA070373

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263203
- Condition: Chafed
- Location: Lt Mid Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEADING EDGE OF LEFT OUTBOARD MIDFLAP CHAFED.  INSTALLED DOUBLER PER SRM 53-01, DEFECT SIZE:  1 X 2 INCH.
